# SDR CALA2025020502210

- Difficulty date: February 1, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 787-9
- Aircraft serial: 60143
- Aircraft time: 40,694 hours, 3,941 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Part number: RDFA313401
- Condition: Faulted
- Location: Seat 12d
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

12D MONITOR INOP. NEEDS FURTHER TROUBLESHOOTINGPAC CONFIRMED FAULT SEAT 12D MONITOR INOP, ACP GVI OF CONNECTORS AT SEATBOX AND SPM IAW AMM 44-25-00, NFF. RAR SEB IAW AMM 44-25 -03, AND ATTEMPTED OPS CHECK, DURING BOOT UP, STRONG ODOR EMITTE D FROM SEAT, UPON FURTHER T/S FOUND CONNECTOR J20 BURNT, WILL REQUIRE REPLACEMENT OF HARNESSES P/N RD-FM6393-001 & RD-FP1374-2 605. HARNESS RD-FM6393-001 NIS @ORD AT THE MOMENT TO ACP RAR. RE F DRAWING IS61527_B B787-9 SHEET 22. RECOMEND REPLACING SEATBOX AGAIN ONCE HARNESSES ARE REPLACED P/N RD-FA3134-01.   REMOVED FOOTREST PANELS AT 12D FOR WIRING HARNESS ACCESS. REMOVED AND REPLACED IN-SEAT HARNESSES FROM THE ECO-SEB TO THE J10/J20 DISCONNECTS AND FROM THE P1/J20 DISCONNECT TO SEAT 12D PERIFERALS. PARTS OFF AND ON RD-FP1374-2605, RD-FP0713-9140.  AFTER POWER UP SEAT BOX WOULD NOT READDRESS. REQ FURTHER T/S. 2IFR277D SECOND HARNESS REMOVED AND REPLACED WAS RD-FP0713-914B. NOT 9140. REPLACED ECO-SEB AT 11D IAW AMM 44-25-03. WOULD NOT READDRESS. REQ FURTHER T/S.  PERFORMED VOLTAGE CHECK AT MONITOR CONNECTOR AT 12D, FOUND NO PO WER GOING TO MONITOR. CHECKED VOLTAGE AT J3 CONNECTOR ON DC-SEB ON PINS 1,2 & 6,7 FOUND EXCESSIVE REPLACED HARNESS FROM J4 ON THE SPM TO J7A OUTLET DISCONNECT AND J7B OUTLET DISCONNECT IAW IS61527. OPS CHECK NORMAL FOR OUTLETS IAW AMM 44-25-00.
